Duke Mathematical Journal

Errata: “A cut point theorem for plane continua,” vol. 38 (1971) pp. 509–512

Charles L. Hagopian

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 39, Number 4 (1972), 823.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077380591

Digital Object Identifier
doi:10.1215/S0012-7094-72-03992-0

Mathematical Reviews number (MathSciNet)
MR0310849

Zentralblatt MATH identifier
0248.54039

Subjects
Primary: 54F20

Citation

Hagopian, Charles L. Errata: “A cut point theorem for plane continua,” vol. 38 (1971) pp. 509–512. Duke Math. J. 39 (1972), no. 4, 823. doi:10.1215/S0012-7094-72-03992-0. https://projecteuclid.org/euclid.dmj/1077380591


Export citation

See also

  • See also: Charles L. Hagopian. A cut point theorem for plane continua. Duke Math. J. Vol. 38, No. 3 (1971), pp. 509–512.